# SDR YYFA2010114001

- Difficulty date: November 3, 2010
- Submitted: November 4, 2010
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 37,801 hours, 39,649 cycles
- Engine: Pwa JT8D219
- System (JASC): 2330 · Entertainment System
- Part: Microphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

F/A REPORT AFTER LANDING CABIN MIC INOP.  MX FOUND C/B POP RESET, OPS CHECK OK IAW MM 23-30-00.
